# SDR SWIA201126425

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 23,064 hours, 19,562 cycles
- System (JASC): 5240 · Service Doors
- Part: Roll Pin
- Condition: Not Seated
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR WON'T OPEN FROM THE OUTSIDE.  (FLT 6853)  RESEATED HANDLE ROLL PIN.
